# SDR ASAA0792309

- Difficulty date: November 27, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 19,198 hours, 8,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A851218
- Condition: Gouged
- Location: Bs 3237-3512
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON E/E EQUIPMENT COMPT ACCESS DOOR SURROUND WEB BETWEEN STA 323.7 TO 351.2 AND LBL 24.  GOUGE FOUND ON E/E EQUIPMENT COMPT ACCESS DOOR SURROUND WEB BETWEEN STA 323.7 TO 351.2 LBL 6.74 BEYOND LIMITS.  REPLACED WITH MADE REPAIR PART IAW B737 900 SRM 51 40 05 AND 51 40 02 AND 53 10 15 FIG 104 TABLE 3 LINE 8.
